# SDR 05FDEA03050

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 47,567 hours, 28,626 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Melted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE MELTED TO LEFT AFT AIR CONDITIONING HEAT EXCHANGER AFT SIDE.  REMOVED MELTED PLASTIC FROM HARNESS IAW BOEING SWPM 20-10-11.  NO DAMAGE TO WIRING WAS FOUND.  REPOSITIONED HARNESS AND INSTALLED PROTECTIVE SLEEVING IAW BOEING SWPM 20-10-11.
